MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS CEM FEM PS CEM RIGHT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT PS CEM FEM PS CEM RIGHT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 02-020-11-0340
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Periprosthetic fracture (4902)
Date of Event 11/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined; however, it may have been the result of patient related conditions.The patient has multiple comorbidities that can cause bone weakness and deterioration.Patient morbid obesity adds additional mechanical stresses to the bones and joints.Medical devices: 5562712, 02-012-60-1425 - logic stem ext 14mm x 25mm, 5507964, 02-022-45-4030 - truliant tib fit tray cem sz 4f / 3t, 5611028, 200-07-35 - advanced patella 35mm 3 peg implant, 5414252, 204-70-00 - tibial stem ext.Screw, m008453, 02-022-35-4009 - truliant tib imp ps insert sz 4 9mm, recall/correction number: z-0023-2022.
 
Event or Problem Description
It was from the truliant knee clinical study that a 56 yo morbidly obese female had a right knee replacement procedure 11 oct 2018 with a revision in (b)(6) 2022, due to a bone fracture.On (b)(6) 2018 [36 days post op] the patient reported a periprosthetic femoral shaft fracture that resulted in an open reduction and internal fixation procedure with intramedullary nail of the femoral shaft fracture.The event was noted to be resolved (b)(6) 2018.No additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b3, d6b (remove erroneous entry from initial report-remains implanted), d8, f6, f9 (remove erroneous entries on initial report), g2, h6: clinical code, impact code, medical device problem code, type of investigation, investigation findings and investigation conclusion.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT PS CEM FEM PS CEM RIGHT SZ 4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15848560
Report Number1038671-2022-01498
Device Sequence Number15084402
Product Code JWH
UDI-Device Identifier10885862314567
UDI-Public10885862314567
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02-020-11-0340
Device Catalogue Number02-020-11-0340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/02/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2022
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date11/22/2022
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/03/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight127 KG